# SDR DALA13058265639

- Difficulty date: October 22, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT GALLEY DECK PANEL HAS MULTIPLE AREAS OF CORROSION FROM BS 1768--1720 BL 0- LBL 52.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  LOCATED AND DRILLED AFT CABIN DECK PLATE FROM BS 1681 TO 1720.
